# SDR AWXA200602125

- Difficulty date: December 22, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53470492002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-08 CHECK - NR 5993883, CORROSION ON AFT CARGO COMPARTMENT SHEAR PLATE WEB, FR 58 + 2 INCH, S38L.  REPLACED AFT CARGO COMPARTMENT SHEAR PLATE WEB, FR 58 - FR 59, S38L I/A/W A320 SRM 51-72-11.
